# SDR USAA050511

- Difficulty date: April 21, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .250 INCH BY .250 INCH, BL 0 STATION 344.  REMOVED CORROSION AND REPAIRED IAW SRM 53-10-51.  REPAIR COMPONENTS FABRICATED.  (M)
